# SDR K11A2022121800174

- Difficulty date: December 18, 2021
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N336CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 26070
- Aircraft time: 59,328 hours, 39,458 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Door
- Condition: Not Closed
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE UNCONTROLLABLE WITH AUTO, STANDBY OR MANUAL SYSTEMS. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: FOUND AFT ENTRY DOOR NOT CLOSED COMPLETELY CLOSED AFT ENTRY DOOR IAW B737 AMM 52-73-00, PERFORMED PRESSURIZATION OPS TEST IAW B737 AMM 21-31-00
NO DEFECTS NOTED OPS CHECK GOOD
